Correct once you are off the effexor your sex drive should return, unless you have a testosterone issue, in my case mine tested at 167, extremely low, so getting off effexor did very little for me. I have since been put on testosterone injections but the climb will be slow due to taking so many statins. I am making an assumption that you are trying to come off effexor or already have. If you haven't yet the process must be slow or the withdrawals are awful.
As anti-depressants are notorious for decreasing your libido, one can only hope that getting off of them will do nothing but increase your libido. This just might be the best thing to happen to you in years (or since you started anti-depressants). I just stopped taking Cymbalta, cold turkey, with my psychiatrist's blessing, am feeling just peachy and my life partner (no I am not gay) is having a grand old time. This certainly is the best thing to happen to this old hippie in a long time. If you might need a little hormone replacement, be sure to ask your doc as my depressive episodes were tied into my hormonal flucuations every month... a woman's curse.
Anyway, congratulations to you, and I pray there is never a need for anti-depressants in your life ever again.
The Sweetest Hippie
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2012 • 7 answers
Posted 3 Aug 2013 • 1 answer
Posted 4 Aug 2015 • 2 answers
Posted 31 Dec 2015 • 2 answers
Posted 15 Jan 2017 • 1 answer